# SDR AALA202106309004

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,681 hours, 10,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 19, 28, 31, EMERGENCY LIGHT ASSEMBLY DISCONNECTED. REATTACHED FLOOR PROXIMITY LIGHTS AT SEAT 19,28, AND 31 PER AMM 33-51-11.
